Universidad Complutense de Madrid
E-Prints Complutense

Interpolation of closed subspaces and invertibility of operators

Impacto

Downloads

Downloads per month over past year

Asekritova, I. and Cobos, Fernando and Kruglyak, N. (2015) Interpolation of closed subspaces and invertibility of operators. Zeitschrift Fur Analysis Und Ihre Anwendungen, 34 (1). pp. 1-15. ISSN 0232-2064

Official URL: http://www.ems-ph.org/journals/show_pdf.php?issn=0232-2064&vol=34&iss=1&rank=1


URLURL Type
http://www.ems-ph.org/Organisation


Abstract

Let (Y0, Y1) be a Banach couple and let Xj be a closed complemented subspace of Yj ; (j = 0; 1). We present several results for the general problem of finding necessary and sufficient conditions on the parameters (θ, q) such that the real interpolation space (X0, X1)θ, q is a closed subspace of (Y0, Y1)θ, q : In particular, we establish conditions which are necessary and sufficient for the equality (X0, X1)θ, q =(Y0, Y1)θ, q, with the proof based on a previous result by Asekritova and Kruglyak on invertibility of operators. We also generalize the theorem by Ivanov and Kalton where this problem was solved under several rather restrictive conditions, such as that X1 = Y1 and X0 is a subspace of codimension one in Y0


Item Type:Article
Uncontrolled Keywords:Interpolation of subspaces; K-functional; Sobolev spaces
Subjects:Sciences > Mathematics
ID Code:30238
Deposited On:21 May 2015 08:59
Last Modified:21 May 2015 08:59

Origin of downloads

Repository Staff Only: item control page